# SDR CA060502008

- Difficulty date: April 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 2,253 hours
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Leaking
- Location: Elt
- Part time: 5 hours
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ELT BATTERIES LEAKED. (TC NR 20060502008)
